MathSciNet Relay Station
MathSciNet bibliographic data
MR142512 10.16
Watson, G. L. Transformations of a quadratic form which do not increase the class-number. Proc. London Math. Soc. (3) 12 1962 577–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement